# SDR SWAA2021071280234

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS773 LBL3 WL157.  UPDATED MEASUREMENTS; [02] CORROSION ON RAIL PREVIOUSLY REPAIRED SECTION WAS FOUND TO OUT OF LIMITS DO TO NO LIMITS ARE LISTED IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] VERIFIED; CONFIRMED; [04] BEGAN INSTALLING REPAIR CHANNEL PER SRM 53-00-53-2R-2; [05] REPLACED CHANNEL PER SRM 53-00-53-2R-2; [06] ASSIGNED PART TO TASK; [07] REJECTION: INSPECTED INSTALLATION OF REPLACED CHANNEL PER SRM 53-00-53-24R-2. FOUND FORDWARD MOST HI LOK IN UPPER FLANGE MISSING COLLAR. ALL OTHER FASTENERS GOOD GENERATED FAULT TTG8Q005H958; [08] VERIFIED REPLACEMENT OF ACB REPAIR CHANNEL; BS 773; LBL 3; WL 157 PER SRM 53-00-53-2R-2; VERIFIED RESOLUTION OF FAULT # TTG8Q005H958 (MISSING HI-LOK COLLAR); [09] VERIFIED ALL WORK COMPLETE THIS TASK; [10] PRIOR TO INSTALLATION REMOVED PREVIOUS REPAIR PER SRM 51-40-02 AND FABRICATED REPAIR PART PER SRM 53-00-53-2R-2; [11] PRIOR TO INSTALLATION; VERIFIED REMOVAL OF DAMAGED CHANNEL AND FABRICATION OF NEW CHANNEL PER SRM 51-40-02 AND SRM 53-00-53-2R-2; VERIFIED ALL WORK COMPLETE THIS TASK
